My B12 of 174ng/L was described as borderline by my GP back in December when I consulted him about my numb toes. Unfortunately, I then involved a private neurologist, who diagnosed idiopathic poly neuropathy. He discounted long-term omeprazole and beta blockers as the cause and also my family history of PA and B12 levels. ‘Come back in six months and we’ll redo the EMG’
When I started to lose sensation in my fingertips my GP prescribed a B12 loading dose of six B12 injections between March 19th and the 29th.
I began three injections a week from 11th of April so that is another eleven injections, eight obtained privately and then on the NHS. My GP had to get permission from the health authority for this.
My concern is that when he assesses me on May 24th these injections will be stopped. So far my hand tremor is improved, I have more energy, the depression has gone, my lifelong anxiety has almost vanished and I can walk in straight lines again. BUT my fingers are as bad as ever and my feet are WORSE than when I began the B12 injections. They feel like I’ve been standing a long while in the cold, as if the flesh has been stripped away from the underneath of my toes and forefoot.
Does this mean that the answer isn’t more B12 injections? I don’t think it’s thyroid related (TSH 1.15mu/L last December). I’d very much appreciate any advice on the way forward and the experience of others with similar symptoms.